advertisement
Question
Posted by: kt | 2010/08/16

period?

I am on minullett contraception. I started my period on tues 10/08 and finished on the 13/08. That is how long my period normally is. On the 14th I started on a new pill pack. On sat, sun and mon I have a pink discharge. I never normally have this. Can u please advise me on this. Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It may have to do with changing pills. Remember to use extra precautions during this time.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010/08/19

It may have to do with changing pills. Remember to use extra precautions during this time.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement